# SDR ASAA2017031120124

- Difficulty date: March 11, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,233 hours, 10,150 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1324M12P10
- Part serial: AMPYP444
- Condition: Failed
- Location: Nr 1 Vsv
- Part time: 12,568 hours, 4,132 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE,  FOUND MAINTENANCE MESSAGE 75-20391, FOR THE VSV POSITION SIGNAL IS OUT OF RANGE. LONG TERM FAULT ON NR 1 ENGINE.  ACFT GROUNDED.   FIM 75-31 TASK 803 ACCOMPLISHED VSV ACTUATOR CHANNEL B (LEFT SIDE) RESISTANCE OUT OF LIMITS. REMOVED AND REPLACED THE LT VSV ACTUATOR IAW AMM 75-31-01-00-801-F00, AND AMM 75-31-01-400-801-F00.
